# SDR SIMA200503402

- Difficulty date: January 28, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 12,044 hours, 12,275 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Part time: 12,044 hours, 12,275 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GALLEY CENTER BEAM WAS FOUND TO BE CORRODED.  REMOVED THE CORRODED GALLEY CENTER BEAM.  INSTALLED NEW BEAM IAW SRM.  (K)
